# SDR CA130910005

- Difficulty date: August 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) TSB REPORTED ON SEPT 10, 2013 WHEN THE CREW EXTENDED THE LANDING GEAR THEY OBSERVED A GEAR DISAGREEMENT WARNING WHICH INDICATED THAT THE NOSE GEAR HAD NOT EXTENDED AND WAS INDICATING UP.  THEY REQUESTED A GO-AROUND TO TROUBLESHOOT.  THE QRH ITEMS WERE CARRIED OUT AND THE ALTERNATE GEAR EXTENSION PROCEDURE WAS REQUIRED TO LOWER THE LANDING GEAR, AFTER WHICH THEY HAD AN INDICATION OF ALL WHEELS DOWN AND LOCKED.  THEY THEN CARRIED OUT AN UNEVENTFUL LANDING AND TAXIED TO THE GATE.  AN EMERGENCY WAS NOT DECLARED. HOWEVER, ARFF VEHICLES WERE STANDING BY AS A PRECAUTION.  THE SYSTEM WAS REBOOTED DURING A SUBSEQUENT INSPECTION WITH GEAR INDICATIONS SHOWING NORMAL.  THE ACFT WAS RETURNED TO SERVICE.
